# SDR UPS03641135

- Difficulty date: August 16, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pylon
- Condition: Damaged
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FOUND HOLE IN PYLON LT ENG, .250 INCH HOLE.  REMOVED CHANNEL & TWO CLIPS TO GAIN ACCESS TO WEB, NR SH39550. FAB'D NEW WEB & SPLICE PLATE.
